# SDR C2XA04CL105

- Difficulty date: October 11, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE NR 2 AND 3 EMERGENCY PATH LIGHTING INOPERATIVE.  REPLACED THE EMERGENCY LIGHT INVERTED.  OPERATIONAL CHECK OK.
